# SDR SWAA2021060178094

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 56,689 hours, 33,617 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL OTBD OF # 7 GROUND SPOILER SEAL BRACKET CRACKED. ; / REPLACED R/H WING TRAILING EDGE PANEL; OTBD OF # 7 GROUND SPOILER; SEAL BRACKET PER SRM 51-40-02.
